RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 2, Pages 325–330 (Mi de2683)  

Partial Differential Equations

Asymptotic behavior with respect to time for the solutions of a strongly parabolic system with discontinuous coefficients

Ya. I. Kanel'

All-Union Correspondence Institute of Mechanical Engineering, Moscow

Full text: PDF file (416 kB)

Bibliographic databases:
UDC: 517.946
Received: 10.04.1973

Citation: Ya. I. Kanel', “Asymptotic behavior with respect to time for the solutions of a strongly parabolic system with discontinuous coefficients”, Differ. Uravn., 12:2 (1976), 325–330

Citation in format AMSBIB
\Bibitem{Kan76}
\by Ya.~I.~Kanel'
\paper Asymptotic behavior with respect to time for the solutions of a strongly parabolic system with discontinuous coefficients
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 2
\pages 325--330
\mathnet{http://mi.mathnet.ru/de2683}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=407426}
\zmath{https://zbmath.org/?q=an:0321.35047}


Linking options:
  • http://mi.mathnet.ru/eng/de2683
  • http://mi.mathnet.ru/eng/de/v12/i2/p325

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020